Facebook Pixel
ask: 

I had taken the plan b on May 22 and a few days later I experienced some clammyness to my hands.

By May 29, 2016 - 11:15am
 
Rate This

I had taken the plan b on May 22 and a few days later I experienced some clammyness to my hands.

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Clammy hands are not a side effects of emergency contraception. Common side effects include: bleeding a few days later (not your regular period), potentially disrupted menstrual cycle, cramping, tender breasts, and nausea.
Faith

May 29, 2016 - 10:07pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!